# SDR CALA9900025

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16894
- Make and model: Doug DC-9-82
- Aircraft serial: 49393
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: 991158221
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR HORIZONTAL BEAM HAS 4 CRACKS IN RADIUS WHERE LOWER HINGE ATTACHES.  REPLACED HORIZONTAL BEAM PER SRM 51-30-2.
